Forum:

Results 1 to 5 of 5

Thread: late period on paragard iud?

  1. #1
    Silver Contributor 100+ Posts Array leahbia_83008's Avatar
    Join Date
    May 2011
    Location
    Northeast Ohio
    Posts
    108

    Default late period on paragard iud?


    i had the paragard copper t iud inserted about a month ago . . . i am now due for my period & it has given me little signs it's on it's way. before getting the iud i was on the birth control pill for over 2 years, but discontinued taking them for about 2 months before insertion. normally my cycles were about 30-32 days long on the pill, but the first month off the pill my cycle was 37 days between periods. the second month it was 35. now it is day 33 & my period has yet to show itself. is this normal for a first period on paragard? before birth control my cycles were very irregular but i don't remember them being this long. my boyfriend & i have been having unprotected sex since i got the iud so i'm a little concered with the possibility of pregnancy? i think it's too early to test . . . if i don't get it in a week i will take a hpt but i am curious to see if other paragard users have had similar experiences.
    "we should all start to live before we get too old. fear is stupid. so are regrets"
    marilyn monroe <3

  2. #2
    Silver Contributor 100+ Posts Array leahbia_83008's Avatar
    Join Date
    May 2011
    Location
    Northeast Ohio
    Posts
    108

    Default

    & i meant to post this in "birth control". so sorry. feel free to move it to the right forum if you'd like :)
    "we should all start to live before we get too old. fear is stupid. so are regrets"
    marilyn monroe <3

  3. #3
    Silver Contributor 100+ Posts Array leahbia_83008's Avatar
    Join Date
    May 2011
    Location
    Northeast Ohio
    Posts
    108

    Default

    update: it is now day 35 since my last period & i noticed quite a bit of mucousy discharge with a slight hint of dark blood in it but it's only noticable when i wipe . . . i put a pad on just in case so it doesn't stain my panties if it starts but i'm concerned. i am under the impression that the first few months on paragard you're supposed to have heavier & longer periods, but i don't even consider what i'm going through to be my menstrual cycle. i did spot once over the past month for about 3 days but since then everything has been fine & dandy . . . or so i thought. has anyone else who has used paragard experienced something similar? i plan on making an appointment with my gyno regardless if i start my period or not. this is very frustrating for me.
    "we should all start to live before we get too old. fear is stupid. so are regrets"
    marilyn monroe <3

  4. #4
    Junior Member Array
    Join Date
    Sep 2011
    Posts
    1

    Default same experience

    I got my paraguard in August and I am having the SAME EXACT EXPERIENCE as you. Hoping I'm not preggers, but I definitely don't feel like I am (I've never been before, but I have a feeling I would kind of know because I'm pretty in touch with my body and I think I'd be puking or really headachey). Had cramps last week but still no flo. Waiting...

  5. #5
    Silver Contributor 100+ Posts Array
    Join Date
    Aug 2011
    Posts
    392

    Default

    I know it's not the same, but I just started Implanon at the end of August (was placed when I was on my period). The only hint of one was the same as yours- minor mucus and bleeding, but only noticeable when I wiped. Took a pregnancy test to be sure, but I'm not pregnant. I'm hoping it remains this way for the next 3 years... no period? Yes, please.

Similar Threads

  1. Replies: 2
    Last Post: 05-10-2011, 06:02 PM
  2. Replies: 1
    Last Post: 03-01-2011, 02:20 PM
  3. late period and have paragard
    By JNWN in forum Birth Control
    Replies: 3
    Last Post: 11-11-2010, 12:01 PM
  4. Paragard...Late period...
    By Fairlady in forum Birth Control
    Replies: 6
    Last Post: 04-12-2010, 05:49 PM
  5. Paragard Removal = Normal Period?
    By anonymousgirl in forum Birth Control
    Replies: 2
    Last Post: 01-10-2010, 12:59 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media